ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Absence of backscattering at integrable impurities in one-dimensional quantum many-body systems

Eckle, HP and Punnoose, A and Romer, RA (1997) Absence of backscattering at integrable impurities in one-dimensional quantum many-body systems. In: Europhysics Letters, 39 (3). pp. 293-298.

[img] PDF
Absence.pdf - Accepted Version
Restricted to Registered users only

Download (335kB) | Request a copy
Official URL: http://www.iop.org/EJ/article/0295-5075/39/3/293/e...

Abstract

We study interacting one-dimensional (1D) quantum lattice gases with integrable impurities. These model Hamiltonians can be derived using the quantum inverse scattering method for inhomogeneous models and are by construction integrable. The absence of backscattering at the impurities is shown to be the characteristic feature of these disordered systems. The value of the effective carrier charge and the Sutherland-Shastry relation are derived for the half-filled XXX model and are shown to be independent of the impurity concentration and strength. For the half-filled XXZ model we show that there is no enhancement of the persistent currents for repulsive interactions. For attractive interactions we identify a crossover regime beyond which enhancement of the currents is observed.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Les Editions de Physique
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Depositing User: Mr. S Muthuraja
Date Deposited: 09 Feb 2009 10:40
Last Modified: 19 Sep 2010 04:59
URI: http://eprints.iisc.ac.in/id/eprint/17995

Actions (login required)

View Item View Item